Acute dysphonia secondary to vocal fold hemorrhage after vardenafil use.

Singh V, Cohen SM, Rousseau B, Noordzij JP, Garrett CG, Ossoff RH
Ear Nose Throat J. 2010 89 (6): E21-2

PMID: 20556726

Owing to their vasodilatory effects, the phosphodiesterase-5 inhibitors have become widely used for the treatment of erectile dysfunction. Among the reported adverse events of these agents are epistaxis, variceal bleeding, intracranial hemorrhage, and hemorrhoidal bleeding. We report a case of vocal fold hemorrhage that occurred after vardenafil use in a 31-year-old man who was a professional singer.

MeSH Terms (15)

Acute Disease Adrenal Cortex Hormones Adult Dysphonia Hemorrhage Humans Imidazoles Male Phosphodiesterase Inhibitors Piperazines Sulfones Triazines Vardenafil Dihydrochloride Vasodilator Agents Vocal Cords

Connections (1)

This publication is referenced by other Labnodes entities:

Links